# SDR QXEA0202292

- Difficulty date: December 29, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 2,324 hours, 1,872 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: CC67061042
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 464 - THE LEFT AND RIGHT FUEL BOOST PUMPS WERE CYCLING IN FLIGHT.  SEVEN SECONDS ON AND 3 SECONDS OFF CONTINUOUSLY FROM 15000 TO 28000 FEET.  MAINTENANCE INSPECTED AND FOUND THE RIGHT ENGINE FEED TUBE CRACKED.  THE TUBE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
